MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER
Catalog Number INC-11129-132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
During a case, the catheter (subject device) cracked at the proximal end.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date: added.D10 product available to stryker: updated.H3 device evaluated by mfg: updated.H4 mfg date: added.H6 method code grid: updated.H6 results code grid: updated.H6 conclusion code grid: updated.The device history record review confirms that the device met all material, assembly, and performance specifications.Visual and microscopic examination of the returned device found that the catheter was separated distal to the strain relief.Functional testing could not be performed due to the anomalies found on the catheter.Based on the analysis, the reported event was confirmed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the investigation results and available information, it is possible that performance was limited due to procedural and/or anatomical factors during use.Therefore, a cause of procedural factors has been assigned to this investigation.

Brand Name
AXS VECTA 071 ASPIRATION CATHETER (132CM)
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8664418
Report Number3008853977-2019-00044
Device Sequence Number2130080
Product Code NRY
UDI-Device Identifier07613327459234
UDI-Public07613327459234
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/07/2021
Device Catalogue NumberINC-11129-132
Device Lot Number13222-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1